# SDR HEEA064904

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: BFS1551
- Condition: Stuck
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BOWL STUCK; NOT ABLE TO UNSCREW.
